# SDR GTIA2025032438817

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,550 hours, 6,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT FWD CBIN AT 15000 + 500 ON DESCENT DIRTY SOCK SMELL. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM REF 05-50-00 FOR CAUSE OF ODOR , ISOLATED ODOR TO RIGHT PACK , SEE LOG PAGE FOR 3250882-2 FOR PACK DEACTIVATION , MEL . MOC 68056
